# SDR 05FDEA00198

- Difficulty date: January 29, 2005
- Submitted: January 31, 2005
- Operation: Air carrier
- Aircraft: N405FE
- Make and model: Airbus A310-203
- Aircraft serial: 237
- Aircraft time: 32,732 hours, 28,367 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZONTAL STAB UPPER TRAILING EDGE LOWER SURFACE FROM INBOARD END AND EXTENDING OUTBOARD 31.0 INCHES.  THERE IS LIGHT TO SEVERE CORROSION AROUND AND BETWEEN NUT PLATES.  REMOVED CORROSION IAW A310-200 SRM 51-74-10 AND FOUND A SECTION OUT OF LIMITS IAW A310-200 SRM 55-10-00.  CUT OUT DAMAGED SECTION (RIB 3 TO RIB 5) AND FABRICATED REPAIR PARTS IAW A310-200 SRM 55-11-21 FIG 219.  INSTALLED REPAIR PARTS IAW A310-200 SRM 55-11-21 AND 51-  40-21.
